Im a 19 year old male who has been having physical issues. Over the past year I've been having light headedness (2-3 times a week) with a common pressure on the forebrain and hindbrain (more so the forebrain).
Originally this was thought to be tied to low levels of electrolytes, as I am on sports and work out quite conistantly. This lightheadedness also coincided with my fourth concussion that I've suffered.
Additionally, I've been having issues with fatigue where I would wake up after 8-9 hours of sleep and be alert and quite productive for the first 30 minutes and then hit complete exaustion mentally and shortly afterwards, physically. This includes yawning, inability to concentrate, and wanting to sleep.
After these issues I had a blood test and found my creatine phosphatase was up around 330 (i think the normal range is 100-200?) which was thought to be due to the cause that I've overstressed my self constantly with rugby 2-3 times week and the gym 2-3 times week. With that, I dont think creatine supplements directly affect the enzyme although I have taken these supplement which I have keep me going for a short time (ie. caffine, etc... in these supplements). Additionally Ive stopped large intakes of caffiene (such as coffee and such) over the past 6 months thinking it was dependancy, and kept it around 0-200mg of caffeine a day.
The last issue that I have is that my blood pressure is out of nominal ranges sometimes with a systolic around 144 and a diastolic around 50 (at the same time), although my pulse is good around 55-60.
Right now I'm unsure if I should take another bloodtest, although Ive recently had a CAT Scan and seemed to have a small section of denser matter in my frontal lobe but it was shaken off as a misreading by the scanner. Also I'm thinking about getting a glucose tolerence test for the possible onset of diabetes. Does anyone know of anything that could explain the above symptoms?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?